| Model Number |
106130-20 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3 date of event: estimated date of event is april 18 2025.Without a product return, no product evaluation is able to be conducted.The device history records were reviewed and no discrepancies were found.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
Event or Problem Description
It was reported by the sales representative that the patient indicated that the electrodes were irritating her skin.The patient stated that she contacted the doctor who advised to discontinue the use of the device.The patient started treating around mid march and reached out to sales representative in mid april regarding to skin irritation.No further consequences were reported.The 72r electrodes were not returned for evaluation.
Additional Manufacturer Narrative
Corrections in b4: date of the report, d1: brand name, d2a: device common name, procode.Additional information in g3, h6 and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The 72r electrodes were not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.
Event or Problem Description